# SDR AWXA9900142

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NORMAL OPS, ODOR IN CABIN DISCREPANCY: IN BOUND SMELL OF OIL IN CABIN, MID-CABIN TO AFT FROM RT PACT.  CK'D RIGHT PACK FOR LEAKS, NO LEAKS FOUND.  RAN PACKS AND NO SMELL NOTED AT THIS TIME.
